Alert archive / California / Small Craft Advisories in 2014

Small Craft Advisory 13, NWS San Diego, CA

December 23, 2014

NWS San Diego, CA issued this small craft advisory at Dec 23, 2014, 9:16 PM PST. It took effect at Dec 24, 2014, 10:00 PM PST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Dec 23, 2014, 9:16 PM PST (05:16 UTC)
In effect from
Dec 24, 2014, 10:00 PM PST
Expired
Dec 25, 2014, 2:00 PM PST
In force
16 hr
Issued by
NWS San Diego, CA

The text

As transmitted, in the capitals the NWS used until 2016.

584 
WHUS76 KSGX 240516
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
916 PM PST TUE DEC 23 2014

...GUSTY WINDS AND ELEVATED SEAS OVER THE COASTAL WATERS LATE
WEDNESDAY NIGHT INTO THURSDAY...

.A TROUGH OF LOW PRESSURE MOVING OVER CALIFORNIA WILL BRING GUSTY
WINDS TO THE COASTAL WATERS WEDNESDAY NIGHT THROUGH ABOUT MIDDAY
THURSDAY. WIND GUSTS COULD BE OVER 25 KNOTS AT TIMES. THERE WILL
ALSO BE ELEVATED AND CHOPPY SEAS DUE TO THE COMBINATION OF A WEST
SWELL AND THE WIND WAVES. SEAS COULD REACH 10 FEET IN THE OUTER
COASTAL WATERS THURSDAY MORNING. WINDS AND SEAS WILL LOWER
THURSDAY AFTERNOON.


PZZ750-775-241415-
/O.NEW.KSGX.SC.Y.0013.141225T0600Z-141225T2200Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
916 PM PST TUE DEC 23 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM WEDNESDAY TO 2 PM
PST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM WEDNESDAY TO 2 PM
PST THURSDAY. 

* WINDS...WEST TO NORTHWEST 15 TO 25 KNOTS WITH GUSTS 25 TO 30
  KNOTS.

* SEAS...8 TO 10 FEET...MAINLY IN THE OUTER WATERS...AND VERY CHOPPY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MAXWELL
5 follow-up statements
989 
WHUS76 KSGX 241258
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
458 AM PST WED DEC 24 2014

...GUSTY WINDS AND ELEVATED SEAS OVER THE COASTAL WATERS LATE
TONIGHT INTO THURSDAY...

.A TROUGH OF LOW PRESSURE MOVING OVER CALIFORNIA WILL BRING GUSTY
WEST-NORTHWEST WINDS TO THE COASTAL WATERS TONIGHT
THROUGH EARLY THURSDAY AFTERNOON. WIND GUSTS COULD BE OVER 25 KNOTS
AT TIMES...MAINLY OVER THE OUTER COASTAL WATERS. THERE WILL ALSO
BE ELEVATED AND ROUGH SEAS DUE TO THE COMBINATION OF A WEST
SWELL AND STEEP WIND WAVES. SEAS COULD REACH 10 FEET IN THE OUTER
COASTAL WATERS THURSDAY MORNING. WINDS AND SEAS WILL LOWER
THURSDAY AFTERNOON.

PZZ750-775-242200-
/O.CON.KSGX.SC.Y.0013.141225T0600Z-141225T2200Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
458 AM PST WED DEC 24 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 2 PM PST THURSDAY...

* WINDS...WEST TO NORTHWEST 20 TO 25 KNOTS WITH GUSTS 25 TO 30
  KNOTS.

* SEAS...COMBINED SEAS 8 TO 10 FEET...MAINLY IN THE OUTER WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SS

FOR THE LATEST MARINE FORECASTS...WARNINGS...AND OBSERVATIONS...VISIT: 

     HTTP://WEATHER.GOV/SANDIEGO/MARINE/MARINE.PHP?WFO=SGX
983 
WHUS76 KSGX 242153
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
153 PM PST WED DEC 24 2014

...GUSTY WINDS AND ELEVATED SEAS OVER THE COASTAL WATERS LATE
TONIGHT INTO THURSDAY...

.A TROUGH OF LOW PRESSURE MOVING OVER CALIFORNIA WILL BRING GUSTY
WEST-NORTHWEST WINDS TO THE COASTAL WATERS TONIGHT THROUGH EARLY
THURSDAY AFTERNOON. WIND GUSTS COULD BE OVER 25 KNOTS AT TIMES...
MAINLY OVER THE OUTER COASTAL WATERS. THERE WILL ALSO BE ELEVATED
AND ROUGH SEAS DUE TO THE COMBINATION OF A WEST SWELL AND STEEP
WIND WAVES. SEAS COULD REACH 10 FEET IN THE OUTER COASTAL WATERS
THURSDAY MORNING. WINDS AND SEAS WILL LOWER THURSDAY AFTERNOON.

PZZ750-775-250600-
/O.CON.KSGX.SC.Y.0013.141225T0600Z-141225T2200Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
153 PM PST WED DEC 24 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 2 PM PST THURSDAY...

* WINDS...WEST TO NORTHWEST 20 TO 25 KNOTS WITH GUSTS 25 TO 30 
  KNOTS. 

* SEAS...COMBINED SEAS 8 TO 10 FEET...MAINLY IN THE OUTER WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JT

FOR THE LATEST MARINE FORECASTS...WARNINGS...AND OBSERVATIONS...VISIT: 

     HTTP://WEATHER.GOV/SANDIEGO/MARINE/MARINE.PHP?WFO=SGX
792 
WHUS76 KSGX 250550
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
950 PM PST WED DEC 24 2014

...GUSTY WINDS AND ELEVATED SEAS OVER THE COASTAL WATERS LATE
TONIGHT INTO THURSDAY...

.A TROUGH OF LOW PRESSURE MOVING OVER CALIFORNIA WILL BRING GUSTY
WEST-NORTHWEST WINDS TO THE COASTAL WATERS OVERNIGHT THROUGH EARLY
THURSDAY AFTERNOON. WIND GUSTS COULD BE OVER 25 KNOTS AT TIMES...
MAINLY OVER THE OUTER COASTAL WATERS. THERE WILL ALSO BE ELEVATED
AND ROUGH SEAS DUE TO THE COMBINATION OF A WEST SWELL AND STEEP
WIND WAVES. SEAS COULD REACH 10 FEET IN THE OUTER COASTAL WATERS
THURSDAY MORNING. WINDS AND SEAS WILL LOWER THURSDAY AFTERNOON.

PZZ750-775-251400-
/O.CON.KSGX.SC.Y.0013.141225T0600Z-141225T2200Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
950 PM PST WED DEC 24 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST
THURSDAY...

* WINDS...WEST TO NORTHWEST 20 TO 25 KNOTS WITH GUSTS 25 TO 30 
  KNOTS. HIGHEST WINDS NEAR SAN CLEMENTE ISLAND.

* SEAS...COMBINED SEAS 8 TO 10 FEET...MAINLY IN THE OUTER WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MAXWELL
337 
WHUS76 KSGX 251336
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
536 AM PST THU DEC 25 2014

...GUSTY WINDS AND ELEVATED SEAS OVER THE COASTAL WATERS THROUGH
MIDDAY... 

.NORTHWEST WINDS OF 15 TO 25 KTS WITH HIGHER GUSTS...AND ROUGH
SEAS WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT MUCH OF
TODAY. SEAS COULD REACH 10 FEET OR MORE IN THE OUTER COASTAL
WATERS THIS MORNING. THE WIND WILL BEGIN TO DROP OFF AND THE SEAS
TO SUBSIDE THIS AFTERNOON.

PZZ750-775-252200-
/O.CON.KSGX.SC.Y.0013.000000T0000Z-141225T2200Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
536 AM PST THU DEC 25 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON...

* WINDS...WEST TO NORTHWEST 20 TO 25 KNOTS WITH GUSTS 25 TO 30 
  KNOTS. HIGHEST WINDS NEAR SAN CLEMENTE ISLAND. 

* SEAS...COMBINED SEAS 8 TO 11 FEET...MAINLY IN THE OUTER WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

FOR THE LATEST MARINE FORECASTS...WARNINGS...AND OBSERVATIONS...VISIT: 

     HTTP://WEATHER.GOV/SANDIEGO/MARINE/MARINE.PHP?WFO=SGX
769 
WHUS76 KSGX 252155
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
155 PM PST THU DEC 25 2014

...SMALL CRAFT WILL BE ALLOWED TO EXPIRE...

PZZ750-775-252300-
/O.EXP.KSGX.SC.Y.0013.000000T0000Z-141225T2200Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
155 PM PST THU DEC 25 2014

...SMALL CRAFT ADVISORY WILL EXPIRE AT 2 PM PST THIS AFTERNOON...

WINDS IN THE INNER AND OUTER WATERS HAVE DROPPED BELOW 20 KT AND
ARE EXPECTED REMAIN BELOW SMALL CRAFT CRITERIA. THEREFORE...THE
SMALL CRAFT WILL BE ALLOWED TO EXPIRE AT 2 PM PST.

$$

FOR THE LATEST MARINE FORECASTS...WARNINGS...AND OBSERVATIONS...VISIT: 

     HTTP://WEATHER.GOV/SANDIEGO/MARINE/MARINE.PHP?WFO=SGX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this small craft advisory went out at Dec 23, 2:00 PM PST, 7 hours 16 minutes earlier.

Area forecast discussion, Dec 23, 2:00 PM PST, 7 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
200 PM PST TUE DEC 23 2014

.SYNOPSIS...
WEAKENING UPPER LEVEL HIGH PRESSURE WILL ALLOW A SLIGHT COOLING ON
WEDNESDAY. SURFACE HIGH PRESSURE OVER NEVADA AND UTAH WILL BRING
LOCALLY STRONG...GUSTY NORTHEAST WINDS TO THE COASTAL SLOPES OF THE
MOUNTAINS AND ADJACENT FOOTHILL AREAS...GRADUALLY DECREASING THIS
AFTERNOON THROUGH LATE TONIGHT. A LOW PRESSURE SYSTEM PASSING BY TO
THE NORTH WILL RESULT IN COOLING AND STRONG GUSTY WEST WINDS FOR THE
MOUNTAINS AND DESERTS LATE WEDNESDAY NIGHT INTO CHRISTMAS DAY...WITH
A SLIGHT CHANCE OF SHOWERS ALONG AND WEST OF THE MOUNTAINS.
CONTINUED COOL CONDITIONS WITH PERIODS OF STRONG GUSTY NORTHEAST
WINDS FOR FRIDAY AND SATURDAY.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

.SHORT TERM (TODAY THROUGH CHRISTMAS)...
SURFACE HIGH PRESSURE OVER THE GREAT BASIN CONTINUES TO BRING
LOCALLY STRONG GUSTY SANTA ANA WINDS TO THE COASTAL SLOPES OF THE
MOUNTAINS AND ADJACENT FOOTHILL AREAS. THE WINDS ARE EXPECTED TO
GRADUALLY SUBSIDE THIS AFTERNOON THROUGH LATE TONIGHT.

A FEW DEGREES OF COOLING IS EXPECTED ALONG AND WEST OF THE MOUNTAINS
FOR WEDNESDAY AS OFFSHORE FLOW WEAKENS AND HIGH PRESSURE ALOFT
WEAKENS. BUFKIT SHOWS LESS MARINE LAYER TONIGHT COMPARED TO THIS
MORNING...BUT ALONG WITH THE HRRR AND THE WRFEMS...AND SUPPORT FROM
THE VISIBLE SATELLITE IMAGERY...THERE COULD BE SOME PATCHY DENSE
FOG. THIS HAS BEEN ADDED TO THE FORECASTS FOR THIS AFTERNOON THROUGH
WEDNESDAY MORNING.

FOR WEDNESDAY NIGHT INTO CHRISTMAS DAY...A TROUGH WILL BRING A
RETURN OF ONSHORE FLOW WITH COOLING AND STRONG GUSTY WEST WINDS FOR
THE MOUNTAINS AND DESERTS FOR LATE WEDNESDAY NIGHT INTO CHRISTMAS
MORNING. A SLIGHT CHANCE OF MAINLY LIGHT SHOWERS ALONG AND WEST OF
THE MOUNTAINS FOR LATE WEDNESDAY NIGHT INTO CHRISTMAS MORNING IS
EXPECTED. A DUSTING OF SNOWFALL IS POSSIBLE IN THE MOUNTAINS...
MAINLY ABOVE 6000 TO 6500 FEET.

&&

.LONG TERM (FRIDAY THROUGH MONDAY)...
CONTINUE COOL FRIDAY THROUGH MONDAY WITH HIGH TEMPERATURES ONLY
AROUND 5 DEGREES BELOW AVERAGE. SURFACE HIGH PRESSURE OVER THE GREAT
BASIN WILL DEVELOP ONCE AGAIN FOR PERIODS OF STRONG GUSTY NORTHEAST
WINDS FRIDAY AND SATURDAY. ANOTHER COLD LOW PRESSURE SYSTEM MOVING
SOUTHWARD THROUGH THE WESTERN STATES FOR SUNDAY THROUGH TUESDAY...AS
SEEN IN THE GFS ENSEMBLE MEAN...COULD BRING A RETURN OF ONSHORE FLOW
EARLY MONDAY WITH A SLIGHT CHANCE OF SHOWERS FOLLOWED BY GUSTY NORTH
TO NORTHEAST WINDS FOR TUESDAY AND WEDNESDAY...AND CONTINUED RATHER
COOL CONDITIONS.

&&

.AVIATION...
232130Z...SKC CONDS WITH P6SM WILL CONTINUE THROUGH WEDNESDAY WITH
THE EXCEPTION OF PATCHY LOW CLOUDS AND FOG FORMING ON THE IMMEDIATE
COASTLINE TONIGHT.

GUSTY NE WINDS WILL CONTINUE THROUGH TONIGHT ALONG THE COASTAL
FOOTHILLS OF SAN DIEGO COUNTY...NORTHWESTERN PORTIONS OF THE INLAND
EMPIRE...AND THE SANTA ANA MOUNTAINS. AREAS OF LLWS AND MOD-STG
UDDFS POSSIBLE OVER AND SW OF THE MTNS...INCLUDING VCNTY KONT AND
KSNA. NE-E WINDS WILL WEAKEN SLIGHTLY WEAKEN BY WEDNESDAY MORNING.

&&

.MARINE...
100 PM...BRIEF PATCHY DENSE FOG MAY OCCUR THIS AFTERNOON THROUGH
TONIGHT OVER THE COASTAL WATERS. A TROUGH OF LOW PRESSURE MOVING
INLAND WED NIGHT INTO THU WILL BRING GUSTY WEST-NORTHWEST WINDS TO
THE COASTAL WATERS. WIND GUSTS OF 20-25 KT ARE LIKELY OVER THE
COASTAL WATERS WED NIGHT INTO THU AFTERNOON. WINDS WILL WEAKEN THU
NIGHT. NO HAZARDOUS MARINE WEATHER FRI-SAT.

&&

.FIRE WEATHER...
SURFACE HIGH PRESSURE OVER THE GREAT BASIN WILL WEAKEN THROUGH
WEDNESDAY. THIS FEATURE SHALL CONTINUE THE WEAK TO MODERATE OFFSHORE
FLOW AND ABOVE NORMAL HIGH TEMPERATURES WEST OF THE MOUNTAINS. FROM
WEDNESDAY NIGHT INTO THURSDAY MORNING A TROUGH OF LOW PRESSURE WILL
BRING ONSHORE WINDS OF MODERATE STRENGTH...INCREASING RH...LOWER
HIGH TEMPS...AND A SLIGHT CHANCE OF LIGHT RAIN SHOWERS OVER AND WEST
OF THE MOUNTAINS. OFFSHORE FLOW WILL RETURN FRIDAY INTO SATURDAY
WITH TEMPERATURES REMAINING AT OR BELOW NORMAL.

&&

.SKYWARN...
SKYWARN ACTIVATION IS NOT REQUESTED. HOWEVER WEATHER SPOTTERS ARE
ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...WIND ADVISORY UNTIL 6 PM PST THIS EVENING FOR THE ORANGE COUNTY
     COASTAL AREAS...RIVERSIDE COUNTY MOUNTAINS...SAN BERNARDINO
     COUNTY MOUNTAINS...SAN BERNARDINO AND RIVERSIDE COUNTY
     VALLEYS-THE INLAND EMPIRE...SAN DIEGO COUNTY MOUNTAINS...
     SAN DIEGO COUNTY VALLEYS...SANTA ANA MOUNTAINS AND
     FOOTHILLS.

PZ...NONE.

&&

PUBLIC...SMALL
FIRE WEATHER...JT
AVIATION/MARINE...JT

In the hours before

Local storm report, Dec 23, 7:38 PM PST, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SAN DIEGO CA
738 PM PST TUE DEC 23 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0159 AM     NON-TSTM WND GST 8 N PORTOLA HILLS       33.80N 117.62W
12/23/2014  M70 MPH          ORANGE             CA   MESONET

            MESONET STATION PLEASANTS PEAK /EW3131/

0251 AM     NON-TSTM WND GST 6 ENE TUSTIN FOOTHILLS  33.81N 117.71W
12/23/2014  M67 MPH          ORANGE             CA   MESONET

            MESONET STATION FREMONT CANYON /FRCC1/

0640 AM     NON-TSTM WND GST 9 SSW JULIAN            32.95N 116.64W
12/23/2014  M60 MPH          SAN DIEGO          CA   MESONET

            MESONET STATION SILL HILL /SILSD/

0900 AM     NON-TSTM WND GST 8 NE CAMPO              32.70N 116.35W
12/23/2014  M52 MPH          SAN DIEGO          CA   MESONET

            MESONET STATION CRESTWOOD /CWDSD/

0800 AM     NON-TSTM WND GST 6 S PINE VALLEY         32.76N 116.49W
12/23/2014  M52 MPH          SAN DIEGO          CA   MESONET

            MESONET STATION BUCKMAN SPRINGS /BMSSD/

0940 AM     NON-TSTM WND GST 7 NNE CAMPO             32.71N 116.40W
12/23/2014  M50 MPH          SAN DIEGO          CA   MESONET

            MESONET STATION LA POSTA /LPTSD/

&&

NWS SAN DIEGO CA
IRIS SYSTEM

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 9:08 PM PSTHigh Wind WatchSGXRiverside, San Bernardino, San Diego6 hr
Dec 24, 3:37 AM PSTWind AdvisorySGXRiverside, San Bernardino, San Diego26 hr

Nearby

Small Craft Advisories in California, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.